# SDR 96ZZZX1887

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 5930649508
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE UPPER COWL DELAMINATED.  REPLACED COWL, PN 5930649-508.  ACFT TT:  22,675 HRS.  ACFT TC:  41,431.
